MAUDE Adverse Event Report: GYRUS ACMI, INC. UNIVERSAL STOPCOCK, LUER LOCK; LARYNGOSCOPE, RIGID

GYRUS ACMI, INC. UNIVERSAL STOPCOCK, LUER LOCK; LARYNGOSCOPE, RIGID
Model Number 75U
Medical Device Problem Code Failure to Clean Adequately (4048)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was observed during the device inspection, that the universal stopcock had multiple pieces of foreign material on the white plastic of the handle assembly.There were no reports of patient harm.
 
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Section h11 is being corrected with information that was inadvertently omitted from the supplemental report.The sales representative reported that there were shavings in the stop-cock.The investigation concluded that the presence of shavings inside of the device was a result of an approved rework process that was integrated into the assembly process.The model number is 75u and lot ah.All components, including the handle, luer lock, and the nut driver, were found intact.No physical damage on the external surfaces was observed.Multiple pieces of foreign material were on the white plastic of the handle assembly, a significant shaving piece was found hanging from the white plastic at the sealing ring of the handle assembly, and rust was observed on the nut driver threads and internal surface of the stopcock body.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.New information added to the following fields: h6.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation the root cause could not be identified; however it is likely that the presence of shavings inside the returned device following led to the malfunction.Olympus will continue to monitor field performance for this device.

Brand Name
UNIVERSAL STOPCOCK, LUER LOCK
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19168894
Report Number3011050570-2024-00143
Device Sequence Number20669931
Product Code CCW
UDI-Device Identifier00821925007321
UDI-Public00821925007321
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K883819
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number75U
Device Lot NumberAH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2024
Supplement Date Received by Manufacturer06/13/2024
06/13/2024
Initial Report FDA Received Date04/23/2024
Supplement Report FDA Received Date06/24/2024
06/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown